# SDR P5CA9500709

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Strap
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 4 PYLON ENGINE AFT MOUNT SUPPORT BULKHEAD AT THE 6 O'CLOCK POSITION.  FABRICATED NEW STRAP AND INSTALLED PER BOEING SRM 51-40-00.
